# SDR SWAA2021092018118

- Difficulty date: September 15, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N495WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33869
- Aircraft time: 56,977 hours, 33,627 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT SIGN COVER LOCATED AT THE OVERWING EXIT ON THE F/O SIDE IS MISSING ; / [01] TAPED LENS COVER PER. EA M-21-133-00720
